Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

The Monge-Ampère Equation for Strictly (n1)-Convex Functions with Neumann Condition

The Monge-Ampère Equation for Strictly $(n−1)$-Convex Functions with Neumann Condition

Year:    2020

Author:    Bin Deng

Journal of Mathematical Study, Vol. 53 (2020), Iss. 1 : pp. 66–89

Abstract

A C2 function on Rn is called strictly (n1)-convex if the sum of any n1 eigenvalues of its Hessian is positive. In this paper, we establish a global C2 estimates to the Monge-Ampère equation for strictly (n1)-convex functions with Neumann condition. By the method of continuity, we prove an existence theorem for strictly (n1)-convex solutions of the Neumann problems.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jms.v53n1.20.04

Journal of Mathematical Study, Vol. 53 (2020), Iss. 1 : pp. 66–89

Published online:    2020-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    24

Keywords:    Neumann problem (n1)-convex elliptic equation.

Author Details

Bin Deng Email

  1. Curvature estimates for a class of Hessian quotient type curvature equations

    Zhou, Jundong

    Calculus of Variations and Partial Differential Equations, Vol. 63 (2024), Iss. 4

    https://doi.org/10.1007/s00526-024-02703-x [Citations: 2]
  2. The Neumann problem for a type of fully nonlinear complex equations

    Dong, Weisong | Wei, Wei

    Journal of Differential Equations, Vol. 306 (2022), Iss. P.525

    https://doi.org/10.1016/j.jde.2021.10.040 [Citations: 7]